# SDR A3L297121

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 9560892
- Condition: Broken
- Location: Wheel
- Component: MS21250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WHEEL WITH BROKEN TIE BOLT.  (X)
